Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Change of taste with Atripla
Apr 5, 2009

I have been HIV POZ for 9 years now and just started taking Atripla three weeks ago. No meds prior.

My doctor told my about the side effects especailly the vivid dreams. Well, I had lunch with Julia Roberts last night in my dream and she stuck me with the tab! Go figure...I can handle that. The dream side effect is very true. Many times you'll wake up and you are unsure at the beginning of the morning if it really happened!

The only other side effect that I have never read about is food tasting way too spicy. This has happened to me 4 times now including tonight. I made Beef Stroganoff with minimumal spices and I couldn't eat it. It tasted like I was eating jalapenos.

I have not heard this from anyone. Thoughts? Thanks

Response from Dr. Young

Hello and thanks for your post.

I've not heard of your altered sense of taste as a complication of your medications.

Maybe others can comment if they've experienced this side effect.

BY



Previous
The curry cure?!?!?
Next
terbinafine and alt

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement